# SDR BAQA088188

- Difficulty date: July 23, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,162 hours
- Engine: Tmeca ARRIEL1B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0319007030
- Part serial: 30196
- Condition: Leaking
- Part time: 2,163 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EXCESSIVE OIL DRAINING FROM TAILPIPE AT SHUT DOWN.  ENGINE LOG BOOK ENCLOSED. 7/30/03
